# SDR AALA201802239014

- Difficulty date: February 20, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 61,713 hours, 23,313 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 38807991
- Part serial: 93167
- Condition: Faulty
- Location: Apu
- Part time: 26,849 hours, 10,993 cycles
- Component: Apu, Honeywell, GTCP36300A
- Component part number: 38002784
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORTED FAINT ODOR, POSSIBLY OIL ON CLIMB. ODOR WENT AWAY AND ONCE AGAIN WAS PRESENT ON DESCENT INTO TUS. ODOR WAS FAINT IN COCKPIT AND STRONGER IN FORWARD GALLEY. MAINTENANCE TROUBLE SHOT "TOP OF CLIMB" 26L00021001 AND FOUND SOURCE OF ODOR TO BE APU AND PERFORMED JOBCARD 26L00021002. MAINTENANCE REPLACED APU OIL COOLER PER CARD 26L31049004. REPLACED COOLING FAN (SEE AALA201804119022) PER MM 49-52-51. REPLACED APU TURBINE VENT TUBE PACKING (SEE AALA201804119023) PER MM 49-91-53 AND PERFORMED SATISFACTORY OPERATIONAL CHECKS.
